BibTeX record journals/moc/ZhangZJZ18

download as .bib file

@article{DBLP:journals/moc/ZhangZJZ18,
  author    = {Qian Zhang and
               Jiwei Zhang and
               Shidong Jiang and
               Zhimin Zhang},
  title     = {Numerical solution to a linearized time fractional KdV equation on
               unbounded domains},
  journal   = {Math. Comput.},
  volume    = {87},
  number    = {310},
  pages     = {693--719},
  year      = {2018},
  url       = {https://doi.org/10.1090/mcom/3229},
  doi       = {10.1090/mcom/3229},
  timestamp = {Thu, 28 Jan 2021 12:59:11 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/ZhangZJZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics